# SDR IPXA2022040580883

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: F53570111216
- Condition: Cracked
- Location: Rh Vstab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CRH VSTAB, LOWER FORWARD SKIRT HAS CRACKET ATTACH CLIPREMOVER FABRICATED AND INSTALLED CLIP IAW SRM 51-40-21
